# SDR AALA202205160062

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A300*
- Aircraft serial: 4041
- Aircraft time: 38,911 hours, 15,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE WITH EMERGENCY EXIT LIGHT SWITCH IN ARM POSITION, FLIGHT ATTENDANTS REPORTED EXIT SIGN LIGHTS ON. EMERGENCY LIGHT SWITCH ON FLIGHT ATTENDANT PANEL DID NOT TURN LIGHTS OFF. SELECTED EMERGENCY EXT LIGHT SWITCH OFF AND EXIT SIGNS EXTINGUISHED. MAINTENANCE REPLACED SWITCH 4WL (AALA202205160062) AND RELAY 8WL (AALA202205169091) PER TSM 33-51-00-810-819A AND 33-51-00-810-881A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
